| Catalog Number |
367287 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/30/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.The manufacturing location for this product is nipro.This site is an oem manufacturing site.Therefore, bd corporate headquarters in franklin lakes, nj has been listed in sections d.3.And g.1.And the franklin lakes fda registration number has been used for the manufacture report number.
Event or Problem Description
Report 1 of 2 it was reported that while using one bd vacutainer® safety-lok¿ blood collection set, blood leakage occurred at the end of non-patient needle causing contamination on the bed sheets, patients' clothes and nurses' clothes.There was no health impact or consequence reported.
Additional Manufacturer Narrative
Investigation summary : bd had not received samples or photos of the defects for investigation.Therefore, 50 retention samples from bd inventory were evaluated by visual examination and nothing abnormal was found from the rubber sleeves.Also, functional testing was conducted on 8 retained samples using bd tubes and nothing abnormal was observed as no rubber sleeve retracting defects or side-piercing defects occurred during the test, all samples met specifications.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.There were no related quality issues during manufacturing of the product.This complaint is unable to be confirmed for the indicated failure mode of sleeve leakage based on retains testing.Bd was not able to identify a root cause for the indicated failure mode.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for identification of emerging trends.
Event or Problem Description
Report 1 of 2.It was reported that while using one bd vacutainer® safety-lok¿ blood collection set, blood leakage occurred at the end of non-patient needle causing contamination on the bed sheets, patients' clothes and nurses' clothes.There was no health impact or consequence reported.